MathSciNet Relay Station
MathSciNet bibliographic data
MR2226408 47G10 (47B06 47B10)
Edmunds, D. E.; Lang, J. Approximation numbers and Kolmogorov widths of Hardy-type operators in a non-homogeneous case. Math. Nachr. 279 (2006), no. 7, 727–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement